Lamotrigine-Induced Gingival Enlargement: An Older Problem Due to a Newer Drug - A Rare Case Report.
Аннотация
INTRODUCTION
Gingival enlargement (GE) due to anti-epileptic drugs (AEDs) shows a high prevalence rate. However, lamotrigine, a newer AED, has not shown to induce GE. The present case report describes a rare case of GE in a patient with epilepsy under lamotrigine therapy for the past 3 years.
CASE PRESENTATION: In this report, successful management of lamotrigine-influenced GE in a 24-year-old patient with epilepsy by gingivectomy followed by stringent oral hygiene protocol is presented.
CONCLUSION
The present case report suggests that, even this newer AED can cause GE and the oral hygiene status of the patients could be an important triggering factor.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.